MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an incident where the user experienced a hyperglycemia event with no alert asserted by the system due to a sensor inaccuracy.
 
Additional Manufacturer Narrative
The complaint could not be confirmed due to no fingerstick bg value being recorded or reported and no sensor values being mentioned for comparison.After reviewing the in-vivo data, it was apparent that the user did not calibrate the sensor using values obtained by fingerstick measurements.Consecutive false calibrations significantly diminish sensor accuracy and could lead to inaccurate sensor reading.In an associated case reported by the user, the user acknowledged avoiding testing with the bg meter and was willing to integrate good calibration practices to avoid sensor performance disruptions.Overall, the sensor performance evaluation concluded that the sensor was performing within expectations.The user didn't seek medical treatment and resolved the event by dosing insulin.Per dms, the user is currently using the system with up-to-date information.No further resolution was found necessary for this complaint.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 4248.H6.Investigation conclusions updated to 67, 18.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16562921
Report Number3009862700-2023-00065
Device Sequence Number20307142
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number129004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale